Equivalence of Regularity for the Bergman Projection and the ...-Neumann operator.
Manuscripta mathematica, Tome 67 (1990) no. 1, pp. 25-34
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1990__67_1_155487,
author = {Harold P. Boas and Emil J. Straube},
title = {Equivalence of {Regularity} for the {Bergman} {Projection} and the {...-Neumann} operator.},
journal = {Manuscripta mathematica},
pages = {25--34},
year = {1990},
volume = {67},
number = {1},
zbl = {0695.32011},
url = {http://geodesic.mathdoc.fr/item/MM2_1990__67_1_155487/}
}
TY - JOUR AU - Harold P. Boas AU - Emil J. Straube TI - Equivalence of Regularity for the Bergman Projection and the ...-Neumann operator. JO - Manuscripta mathematica PY - 1990 SP - 25 EP - 34 VL - 67 IS - 1 UR - http://geodesic.mathdoc.fr/item/MM2_1990__67_1_155487/ ID - MM2_1990__67_1_155487 ER -
Harold P. Boas; Emil J. Straube. Equivalence of Regularity for the Bergman Projection and the ...-Neumann operator.. Manuscripta mathematica, Tome 67 (1990) no. 1, pp. 25-34. http://geodesic.mathdoc.fr/item/MM2_1990__67_1_155487/